Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

175 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is syrup potklor necessary with lasix treatment?

i have been suffering from congestive heart failure and on tablet lasix. recentely my doc added syrup potklor a liquid containing potassium. is it nessary to take this syrup?
Fri, 20 Nov 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
's  Response
do yu mean potklor is pottasium syrup. they had given it to my mom, she is had lot of pain in the calf muscles doctor had given potdklor syrup. but she is not on lasix treatment. some how the syrup helped her to reduce the calf muscle pain.
  User's Response
glen's  Response
Yes lasix makes the postsssium level in your body to decrease. Hence potklor is used to replinish the potassium which is lost while taking lasix
  User's Response
deepak verma's  Response

my daughter 12 year old  the postssium level in his body 2.3 and she recovered in hospital now she alright doctor suggest potklor 7.5 m.l each three times in a day kindly suggest in this regards

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am taking lasix 40 for ankle oedema. When should I take potklor?

doctor1 MD

dear doctor i am from doha qatar and am an indian when i am in india i suffers from kidney stone its two years back i got treatment now i have the same pain i went to hospital they prescribed scan and so many tests but in qatar its very expensive so i request to one of my friend to bring potklor syrup from india which i had for early treatment the problem is i am not remembering the quantity of medicine now i am having 20ml morning and night so could u give me suggestion

doctor1 MD

My mother is being suffering from congestive heart failure and on tablet lasix and aldactone . But Creatinine and blood urea level is getting higher. Doc had stopped the aldactone. Now those two parameters were came down but K level goes down. Yesterday doc has added syrup potklor a liquid containing potassium. Can you pleas suggest how long lasix needs to be continued. And is there any natural thing to restore K level.

Recent questions on  Furosemide

doctor1 MD

I'm a 48 year old white male, around 205 pounds (weight is up & down by 5 pounds), had a 4 level lumbar fusion in 2006, was very active to that point. The surgery, although made my spine stable, left me with a lot of nerve pain. In 2007, I was diagnosed with asthma, there was plural fluid in the right lung. So I'm battling both pain and asthma, with fluid build up some. More recently, I had swelling of the ankles & feet, was seen by a heart specialist, after a complete set of tests, my heart was fine. I've been on Furosemide 40mg for fluid (since 12/10), it was somewhat under control.
The last week or so, my ankles & feet, as well as my lower legs, are swelling again (worse), even though I'm on the water pill mentioned above. I don't know what to do, I go to the doctor, my blood counts looks good, prior to going to the heart doctor, I had to go to the ER for what amounted to be severe constipation, high white blood cell counts were noted. My legs are also tingly.
What can I do?
Charles

doctor1 MD

My mom has spinal stenosis and mitro valve prolapse. She is picking up fluid her stomach and can t sleep at night because she gets sharp muscle spasms all over her body. She also has aches in her legs when she walks (she uses a walker). She s taking Lisinoprol, Metoprolol, digoxin, lasix, a baby aspirin, coumadin, folic acid and a multivitamin and liquid potassium from her drs. Her kidney and liver function are fine and the cardiologist said her stomach fluid has nothing to do with her heart. And the gastro dr said it has nothing to do with that. Oh, her bun/creatine numbers are a little off b/c when she was in the hospital with heart failure they put a catheter in and she lost 19 lbs in fluid in 3 days back in September. And she s on a 60 oz fluid restriction with 40 mg lasix. It seems like nobody has a clue what is causing this. Any thoughts?

doctor1 MD

18 months ago my husband had an AICD implanted. He was already on Cored and Lasix. He was shown to have a few episodes of afib. Now after the pacer/acid he is on coreg, lasix, xarelto, potassium, digoxin. When we go in for his check ups they show no signs of fib...Medical hx-ejf 25, 1 episode of afib, bad reading on holter monitor; has not had defib go off in 18 mos...but everytime he bends over or sits wrong can feel the the pacer thumping him...he is ready to but a magnet...any suggestions!!

doctor1 MD

my husband is in ckd his creatnine level is 3.5 he is diabetic and has hypertension. he has gone for angioplasty in 2001 and has thyroid from 1 yr my doc has advised to take cudo forte to reduce the creatnine . his creatnine level increased i a month after my gp gave him lasix 40 1.5 tab a day for 12 days is cudo forte good to take? is there any side effect?

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

I take medication and cannot take pills so I cruch them and put them in water and wait til they dissolve then drink it my medication list is metoprolol tartrate 50 mg I daily.i also take metformin hcl 1000 mg 1/2 tablet twice a day lisinopril 10...

doctor1 MD

I am 81 years old, male and have been taking diuretics ( furosemide 40mg twice per day for a number of years to control conjestive heart failure . I take klorcon potassium supplement 10 mg x 2 at 9pm daily. Lately it seems that I may need more...